# SDR SWAA2017070514780

- Difficulty date: June 25, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 35,478 hours, 17,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER FLANGE CRACKED BETWEEN BS 500D TO BS 520, BL 0.  R&R INTERCOSTAL IAW DWG AND SRM.
